General integral equations of the third kind
Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1097-1105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_6_a15,
author = {V. B. Korotkov},
title = {General integral equations of the third kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1097--1105},
year = {1979},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_6_a15/}
}
V. B. Korotkov. General integral equations of the third kind. Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1097-1105. http://geodesic.mathdoc.fr/item/DE_1979_15_6_a15/